# SDR SWAA2020111627310

- Difficulty date: November 1, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON CREASE BEAM INNER CORD BS 639 LBL 55 WL 208.  REMOVED AND INSTALLED NEW CREASE BEAM INNER CHORD BS 532-675 LBL 55 WL 208, IAW BOEING DWGS 144A5910, 144A5901, 143A5240 AND SRM 51-40-02-0G-0 BS 639 LBL 55 WL 208 CREASE BEAM INNER CHORD CORROSION WAS FOUND TO BE OUT OF LIMITS, PER SRM 53-40-13-1A-1 56040C 07NOV20.
